# SDR JJBA20220416022

- Difficulty date: April 16, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 44,977 hours, 28,124 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Part number: 39807
- Part serial: 1407
- Condition: Unknown
- Part time: 6,636 hours, 5,410 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

BRAKE DEGRADE MESSAGE ON EICAS. REMOVED AND REPLACED INBD RH BRAKE CONTROL VALVE. OPS AND LEAK CHECK SAT. PERFORMED TAXI CHECK OF AIRCRAFT. NO DEFECTS NOTED DURING TAXI
